# SDR AALA20170113032

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 73,003 hours, 9,091 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 33327A7
- Condition: Low Pressure
- Location: R2 Door Assist
- Part time: 25,008 hours, 2,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR IS BELOW LIMITS.  REMOVED AND REPLACED THE RESERVOIR IAW AMM 52-11-22. OPERTIONAL CHECKED GOOD.
